Frank Trujillo

Centre de Recerca Matemàtica

ftrujillo at


I am currently a Marie Sklodowska-Curie postdoctoral fellow at Centre de Recerca Matemàtica (CRM) in Barcelona, Spain

I was previously a María de Maeztu postdoctoral fellow at CRM under the supervision of Marcel Guardia, Professor at University of Barcelona.

Before I was a postdoctoral researcher at the University of Zurich under the supervision of Corinna Ulcigrai, Professor at the University of Zurich.

I completed a PhD in Mathematics at the IMJ-PRG, Université de Paris, under the joint supervision of Hakan Eliasson, Professor at the Université de Paris, and Bassam Fayad, CNRS Senior Research Scientist at the IMJ-PRG and Professor at the University of Maryland.


  • 2024-: Posdoctoral researcher at Centre de Recerca Matemàtica, Spain.
  • 2020-2023: Postdoctoral researcher at University of Zurich, Switzerland.
  • 2018-2020: Temporary teacher and researcher (ATER in French) at Université de Paris, France.
  • 2016-2020: PhD in Mathematics at IMJ-PRG, Université de Paris, France.
  • 2013-2015: Master in Mathematics at IMPA (Instituto de Matemática Pura e Aplicada), Brazil.
  • 2009-2012: Bachelor in Mathematics at Universidad Nacional de Colombia.
You can find a detailed version of my CV here.


My research focuses on Dynamical Systems, particularly in Hamiltonian Dynamics, KAM Theory, Circle Maps and Interval Exchange Transformations.



Trujillo, F. On the Hausdorff dimension of invariant measures of piecewise smooth circle homeomorphisms. Ergodic Theory and Dynamical Systems 1–31 (2024) doi:10.1017/etds.2024.25.
Berk, P. & Trujillo, F. Rigidity for piecewise smooth circle homeomorphisms and certain GIETs. Advances in Mathematics 441, 109560 (2024).
Trujillo, F. Hausdorff Dimension of Invariant Measures of Multicritical Circle Maps. Ann. Henri Poincaré 21, 2861–2875 (2020).
Trujillo, F. Uniqueness properties of the KAM curve. Discrete and Continuous Dynamical Systems 41, 5165 (2021).
Trujillo, F. Smooth, mixing transformations with loosely Bernoulli Cartesian square. Ergodic Theory and Dynamical Systems 42, 1252–1283 (2022).
Trujillo, F. Lyapunov instability in KAM stable Hamiltonians with two degrees of freedom. JMD 19, 363–383 (2023).


Trujillo, F. & Ulcigrai, C. Affine IETs with a singular conjugacy to an IET. To appear in Annali Scuola Normale Superiore - Classe di Scienze. Preprint at (2022).


Argentieri, F., Berk, P. & Trujillo, F. Ergodicity of skew-products over typical IETs. Preprint at (2024).
Berk, P. & Trujillo, F. On the ergodicity of infinite antisymmetric extensions of symmetric IETs. Preprint at (2024).
Berk, P., Trujillo, F. & Ulcigrai, C. Ergodicity of explicit logarithmic cocycles over IETs. Preprint at (2023).
Trujillo, F. Surviving Lower Dimensional Invariant Tori of a Resonant Torus with any Number of Resonances. Preprint at (2021).

Recent talks

Conference Talks

Seminar Talks

Minicourses and Lecture series



Centre de Recerca Matemàtica (CRM)
Campus de Bellaterra, Edifici C
08193 Bellaterra, Barcelona
ftrujillo at